# SDR DALA2025070104898

- Difficulty date: June 28, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N107DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50026
- Aircraft time: 11,426 hours, 5,252 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND AND ON COUNTERSINK BOLT HOLES10L, 30L, AND 70L.   COMPLIED WITH PRI 626953-14 REV 0, PRI 626953-14 REV 1, PRI 626953-14 REV 2 AND FINAL ER/A 626953-14 REV ORIGINAL. SECTION I , SEE LOG # 1048121. REP INSPECTIONS.  COMPLIED WITH PRI 626953-14 REV 0, PRI 626953-14 REV 1, PRI 626953-14 REV 2 AND FINAL ER/A 626953-14 REV ORIGINAL.
